# SDR EPUA2012062902

- Difficulty date: June 28, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N44AC
- Make and model: Piper PA-31-350
- Aircraft serial: 318052147
- Aircraft time: 14,183 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT EXTEND WITH GEAR SELECTOR IN DOWN POSITION, HAD TO USE EMERGENCY GEAR EXTENSION.  FOUND O-RING LEAKING ON RIGHT FILTER HOUSING. REPLACED BOTH LT AND RT FILTER HOUSING O-RINGS. SERVICED HYD FLUID.  OPS CHECK ON GROUND SATISFACTORY.
